IDEAS home Printed from https://ideas.repec.org/a/gam/jmathe/v13y2025i16p2653-d1727015.html
   My bibliography  Save this article

Delayed State-Flipped Control for Stabilization of Boolean Networks with Time Delays

Author

Listed:
  • Guodong Zhao

    (School of Mathematics and Statistics, Shandong Normal University, Jinan 250061, China)

  • Ranran Song

    (School of Mathematics and Statistics, Shandong Normal University, Jinan 250061, China)

  • Haitao Li

    (School of Mathematics and Statistics, Shandong Normal University, Jinan 250061, China)

Abstract

This paper addresses the stabilization problem in Boolean networks with time delays (TBNs) under state-flipped control. First, the algebraic form of TBNs under state-flipped control is derived utilizing the semi-tensor product (STP) of matrices. Based on their periodic properties, the TBNs are then partitioned into subsystems. Subsequently, leveraging these developments, the equivalence between the stabilization of the original TBNs and that of the derived subsystems under state-flipped control is established. Furthermore, an equivalent stabilization criterion for the TBNs under state-flipped control is provided. An algorithm is also presented for constructing a flipped-set sequence to achieve stabilization. Finally, illustrative examples are provided to demonstrate the effectiveness of the theoretical results.

Suggested Citation

  • Guodong Zhao & Ranran Song & Haitao Li, 2025. "Delayed State-Flipped Control for Stabilization of Boolean Networks with Time Delays," Mathematics, MDPI, vol. 13(16), pages 1-16, August.
  • Handle: RePEc:gam:jmathe:v:13:y:2025:i:16:p:2653-:d:1727015
    as

    Download full text from publisher

    File URL: https://www.mdpi.com/2227-7390/13/16/2653/pdf
    Download Restriction: no

    File URL: https://www.mdpi.com/2227-7390/13/16/2653/
    Download Restriction: no
    ---><---

    More about this item

    Keywords

    ;
    ;
    ;
    ;
    ;
    ;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:16:p:2653-:d:1727015. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.